# SDR SWAA052060

- Difficulty date: July 16, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 54,808 hours, 50,596 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65458197
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT NLG W/W FWD PRESSURE SIDE PANEL CRACKED AT BS 243.7, WL 168.5.  REPAIRED PANEL PER SWA EA.
